# SDR ASOA201101097

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 23,163 hours, 20,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 333 S26l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FUSELAGE BEAM AT FS 333.00 BETWEEN STR26L-STR26R IS CORRODED ON FWD AND AFT SIDE.   REMOVED CORROSION IAW SRM 51-42-06 AND SRM 51-21-06.
